# SDR ASAA2025100461410

- Difficulty date: October 4, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL RIGHT EMERGENCY LOWER FUSELAGE SLIDE LIGHT INOP. GROUNDED - YES. REPLACED BULB IN EXTERNAL RIGHT EMERGENCY LOWER FUSELAGE SLIDE LIGHT, NO LONGER INOP REF. B737-600/700/800/900 AMM 33-51-04.
